# SDR SWAA1201114

- Difficulty date: February 1, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 67,126 hours, 63,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Part serial: BN2306
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP O/B CORNER DELAMINATED FROM BOTH SURFACES.  REMOVED AND REPLACED FLAP PER MM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
